Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Smirnov, Dmitrii Matveevich

Statistics Math-Net.Ru
Total publications: 37
Scientific articles: 31

Number of views:
This page:491
Abstract pages:4648
Full texts:1977
References:220
Professor
Doctor of physico-mathematical sciences (1965)

http://www.mathnet.ru/eng/person19697
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196391

Publications in Math-Net.Ru
2005
1. D. M. Smirnov, “Arithmetic Interpretability Types of Varieties and Some Additive Problems with Primes”, Algebra Logika, 44:5 (2005),  622–630  mathnet  mathscinet  zmath; Algebra and Logic, 44:5 (2005), 348–352  scopus
2. D. M. Smirnov, “Lattices of Interpretability Types of Varieties”, Algebra Logika, 44:2 (2005),  198–210  mathnet  mathscinet  zmath; Algebra and Logic, 44:2 (2005), 109–116  scopus
2004
3. D. M. Smirnov, “The Lattice of Interpretability Types of Cantor Varieties”, Algebra Logika, 43:4 (2004),  445–458  mathnet  mathscinet  zmath; Algebra and Logic, 43:4 (2004), 249–257  scopus
4. D. M. Smirnov, “Interpretability Types for Regular Varieties of Algebras”, Algebra Logika, 43:2 (2004),  229–234  mathnet  mathscinet  zmath; Algebra and Logic, 43:2 (2004), 128–131  scopus
2003
5. D. M. Smirnov, “Varieties Defined by Permutations”, Algebra Logika, 42:2 (2003),  237–254  mathnet  mathscinet  zmath; Algebra and Logic, 42:2 (2003), 136–146  scopus
2000
6. D. M. Smirnov, “Varieties defined by permutations”, Algebra Logika, 39:1 (2000),  104–118  mathnet  mathscinet  zmath; Algebra and Logic, 39:1 (2000), 61–70  scopus
1999
7. D. M. Smirnov, “Strong Mal'tsev conditions in varieties of abelian groups”, Algebra Logika, 38:6 (1999),  723–742  mathnet  mathscinet
1998
8. D. M. Smirnov, “An algorithm for constructing a variety of arbitrary finite dimension”, Algebra Logika, 37:2 (1998),  167–180  mathnet  mathscinet
1996
9. D. M. Smirnov, “On the dimensions of Cantor and Post varieties”, Algebra Logika, 35:3 (1996),  359–369  mathnet  mathscinet
1995
10. D. M. Smirnov, “On the representability of Cantor varieties”, Algebra Logika, 34:4 (1995),  464–471  mathnet  mathscinet
1994
11. D. M. Smirnov, “Representability types of varieties and Malcev strict conditions”, Sibirsk. Mat. Zh., 35:3 (1994),  683–695  mathnet  mathscinet  zmath; Siberian Math. J., 35:3 (1994), 614–624  isi
1993
12. D. M. Smirnov, “Infinite primal algebras and Post varieties”, Algebra Logika, 32:2 (1993),  203–221  mathnet  mathscinet
1992
13. D. M. Smirnov, “On embedding lattices into block lattices of regular algebras and groups”, Sibirsk. Mat. Zh., 33:4 (1992),  128–134  mathnet  mathscinet  zmath; Siberian Math. J., 33:4 (1992), 663–668  isi
1989
14. D. M. Smirnov, “Lattices of blocks of regular algebras and solvable groups”, Sibirsk. Mat. Zh., 30:6 (1989),  198–207  mathnet  mathscinet  zmath; Siberian Math. J., 30:6 (1989), 1001–1010  isi
1987
15. D. M. Smirnov, “Mal'tsev classes with a given property”, Algebra Logika, 26:2 (1987),  204–219  mathnet  mathscinet
1984
16. D. M. Smirnov, A. V. Reibol'd, “Lattices of congruence classes of algebras”, Algebra Logika, 23:6 (1984),  684–701  mathnet  mathscinet
17. D. M. Smirnov, “The lattice of Mal'tsev theories”, Algebra Logika, 23:3 (1984),  296–304  mathnet  mathscinet
1983
18. D. M. Smirnov, “Mal'tsev conditions and representability of varieties”, Algebra Logika, 22:6 (1983),  693–706  mathnet  mathscinet
1982
19. D. M. Smirnov, “Universal definability of Mal'tsev classes”, Algebra Logika, 21:6 (1982),  721–738  mathnet  mathscinet
1978
20. D. M. Smirnov, “The correspondence between regularly definable varieties of unary algebras and semigroups”, Algebra Logika, 17:4 (1978),  468–477  mathnet  mathscinet
1976
21. D. M. Smirnov, “Regularly definable varieties of algebras”, Algebra Logika, 15:3 (1976),  331–342  mathnet  mathscinet
1974
22. D. M. Smirnov, “Bases and automorphisms of free Cantor algebras of finite rank”, Algebra Logika, 13:1 (1974),  35–62  mathnet  mathscinet
1971
23. D. M. Smirnov, “Cantor algebras with one generator. II”, Algebra Logika, 10:6 (1971),  658–667  mathnet  mathscinet
24. D. M. Smirnov, “Cantor algebras with one generator. I”, Algebra Logika, 10:1 (1971),  61–75  mathnet  mathscinet
1969
25. D. M. Smirnov, “Lattices of varieties, and free algebras”, Sibirsk. Mat. Zh., 10:5 (1969),  1144–1160  mathnet  mathscinet  zmath; Siberian Math. J., 10 (1969), 847–858
1968
26. A. A. Akataev, D. M. Smirnov, “Lattices of subvarieties of algebra varieties”, Algebra Logika, 7:1 (1968),  5–25  mathnet  mathscinet
1967
27. D. M. Smirnov, “On one-sided orders in groups with ascending central series”, Algebra i Logika. Sem., 6:2 (1967),  77–88  mathnet  mathscinet
1966
28. D. M. Smirnov, “Right-ordered groups”, Algebra i Logika. Sem., 5:6 (1966),  41–59  mathnet  mathscinet
1965
29. D. M. Smirnov, “Groups of automorphisms of group rings of right-orderable groups”, Algebra i Logika. Sem., 4:1 (1965),  31–45  mathnet  mathscinet
30. D. M. Smirnov, “On generalized solvable groups and their group rings”, Mat. Sb. (N.S.), 67(109):3 (1965),  366–383  mathnet  mathscinet  zmath
31. D. M. Smirnov, “Ordered multi-operator groups”, Sibirsk. Mat. Zh., 6:2 (1965),  433–458  mathnet  mathscinet  zmath
1964
32. D. M. Smirnov, “Generalized soluble groups and their group rings”, Dokl. Akad. Nauk SSSR, 155:3 (1964),  535–537  mathnet  mathscinet  zmath
1963
33. D. M. Smirnov, “On reduced free multi-operator groups”, Dokl. Akad. Nauk SSSR, 150:1 (1963),  44–47  mathnet  mathscinet  zmath
1962
34. D. M. Smirnov, M. A. Taitslin, “On finitely approximable Abelian multi-operator groups”, Uspekhi Mat. Nauk, 17:5(107) (1962),  137–142  mathnet  mathscinet  zmath
1953
35. D. M. Smirnov, “On groups with upper central series”, Mat. Sb. (N.S.), 33(75):2 (1953),  471–484  mathnet  mathscinet  zmath
36. D. M. Smirnov, “On groups of automorphisms of soluble groups”, Mat. Sb. (N.S.), 32(74):2 (1953),  365–384  mathnet  mathscinet  zmath

2000
37. S. S. Goncharov, I. A. Lavrov, V. D. Mazurov, A. A. Mal'tsev, A. S. Morozov, A. A. Nikitin, E. A. Palyutin, D. M. Smirnov, “Yuri Leonidovich Ershov (on his 60th birthday)”, Uspekhi Mat. Nauk, 55:6(336) (2000),  173–182  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:6 (2000), 1193–1204  isi
38. S. S. Goncharov, I. A. Lavrov, V. D. Mazurov, A. A. Mal'tsev, A. A. Nikitin, A. S. Morozov, E. A. Palyutin, D. M. Smirnov, “Yuriĭ Leonidovich Ershov (on the occasion of his sixtieth birthday)”, Vladikavkaz. Mat. Zh., 2:2 (2000),  3–9  mathnet  mathscinet  zmath
1990
39. S. S. Goncharov, Yu. L. Ershov, M. M. Lavrent'ev, L. L. Maksimova, T. G. Mustafin, S. P. Novikov, E. A. Palyutin, M. G. Peretyat'kin, Yu. G. Reshetnyak, D. M. Smirnov, “Asan Dabsovich Taimanov (obituary)”, Uspekhi Mat. Nauk, 45:5(275) (1990),  171–173  mathnet  mathscinet; Russian Math. Surveys, 45:5 (1990), 213–215  isi
1989
40. A. T. Gainov, S. S. Goncharov, Yu. L. Ershov, D. A. Zakharov, E. N. Kuz'min, L. L. Maksimova, Yu. I. Merzlyakov, D. M. Smirnov, A. D. Taimanov, V. K. Kharchenko, E. I. Khukhro, “On the eightieth anniversary of the birth of the outstanding Soviet mathematician and academician A. I. Mal'tsev”, Algebra Logika, 28:6 (1989),  615–618  mathnet  mathscinet
1971
41. L. A. Bokut', Yu. L. Ershov, K. A. Zhevlakov, M. I. Kargapolov, E. N. Kuz'min, D. M. Smirnov, “On the fiftieth birthday of corresponding member of the Academy of Sciences of the USSR A. I. Shirshov”, Sibirsk. Mat. Zh., 12:5 (1971),  939–941  mathnet  zmath; Siberian Math. J., 12:5 (1971), 675–677
1968
42. P. S. Aleksandrov, Yu. L. Ershov, M. I. Kargapolov, E. N. Kuz'min, D. M. Smirnov, A. D. Taimanov, A. I. Shirshov, “Anatolii Ivanovich Mal'tsev (obituary)”, Uspekhi Mat. Nauk, 23:3(141) (1968),  159–170  mathnet  mathscinet  zmath; Russian Math. Surveys, 23:3 (1968), 157–168

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022